MAUDE Adverse Event Report: TERUMO BCT 51449 HARVEST TERUMO; GDP-10, GRAFT DELIVERY PACK, 10:3

TERUMO BCT 51449 HARVEST TERUMO; GDP-10, GRAFT DELIVERY PACK, 10:3
Catalog Number 51449
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed to provide additional information.Investigation: a dhr search was not performed for this complaint record as the reported adverse event did not relate to activities associated with the manufacturing of this lot.All lots must meet acceptance criteria for release.Correction: terumo bct customer support contacted the distributor on (b)(6) 2019 to alert them of this error.Root cause: based on the clinical findings, the use of the expired set was caused by an operator error.
 
Event or Problem Description
The customer did not provide any patient information or outcome.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
Upon review of the information provided by the distributor, it was discovered that an expired gdp-10 graft delivery system disposable was used on a patient.The gdp-10 disposable was labeled with an expiration date of 09-01-2019 and the procedure was performed on (b)(6) 2019.The product was collected and processed then injected back to the patient.Patient information and outcome are not available at this time.The gdp-10 graft delivery system set is not available for return because it was discarded by the customer.

Brand Name
51449 HARVEST TERUMO
Common Device Name
GDP-10, GRAFT DELIVERY PACK, 10:3
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
MDR Report Key9180581
Report Number1722028-2019-00300
Device Sequence Number2606426
Product Code FMF
UDI-Device Identifier05020583514492
UDI-Public05020583514492
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K043261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Catalogue Number51449
Device Lot Number10A9911
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;